# SDR HNAA2019060700162

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 45,226 hours, 42,890 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Torn
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS MSG WITH SWITCH ANNUNCIATOR ILLUMINATED.RAN QRH LIGHT EXTINGUISHED.FIX: INSPECTED AND FOUND ORANGE SLEEVE RIPPED AT #2 AC PACK, REPLACED SLEEVE USING RETAINED HARDWARE. OPS CHECK AC SYS NO LEAKS NOTED OK FOR SERVICE.
